Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the inversion invariance of invariant means


Author: R. G. Douglas
Journal: Proc. Amer. Math. Soc. 16 (1965), 642-644
MSC: Primary 46.80; Secondary 42.50
MathSciNet review: 0179603
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Mahlon M. Day, Amenable semigroups, Illinois J. Math. 1 (1957), 509–544. MR 0092128 (19,1067c)
  • [2] E. Hewitt and K. A. Ross, Abstract harmonic analysis. I, Grundlehren der Mathematischen Wissenschaften, Bd. 115, Springer, Berlin, 1963.
  • [3] Walter Rudin, Fourier analysis on groups, Interscience Tracts in Pure and Applied Mathematics, No. 12, Interscience Publishers (a division of John Wiley and Sons), New York-London, 1962. MR 0152834 (27 #2808)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.80, 42.50

Retrieve articles in all journals with MSC: 46.80, 42.50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1965-0179603-7
PII: S 0002-9939(1965)0179603-7
Article copyright: © Copyright 1965 American Mathematical Society